# SDR AALA20120615012

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 41,030 hours, 10,227 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENGINE INBOARD THRUST REVERSER HINGE HAS A CRACK IN THE AFT UPPER MOUNT HOLE.  OVER SIZED HOLE AND INSTALLED FREEZE PLUG PER EA B757-54-024386.
